How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr Basu Your Own Question
Dr Basu
Dr Basu, Experienced Specialist
Category: Eye
Satisfied Customers: 28194
Experience:  MD
23744323
Type Your Eye Question Here...
Dr Basu is online now
A new question is answered every 9 seconds

TONIGHT I HAVE ACCIDENTLY PLACED SOME TREASADERM OF MY

Customer Question

TONIGHT I HAVE ACCIDENTLY PLACED SOME TREASADERM FOR TREATMENT OF MY DOG'S EAR PROBLEMS. I FAILED TO CHECK THE LABEL, AND PLACED A DROP IN MY EYE THINKING IT AS A STEROID. IMMEDIATELY MY EYE BEGAN TO BURN AND I USED SEVERAL BSS DROPPERS TO IRRIGATE THE
MED OUT OF MY EYE THE ACUTE PAIN SUBSIDED EVENTUALLY AND I RUSHED DOWN TO MY COMPUTER TO LEARN IF I WOULD BE BLIND WHEN I WAKE UP IN THE AM.
Submitted: 11 months ago.
Category: Eye
Expert:  Dr Basu replied 11 months ago.

Hi there,

This is Dr Basu, experienced Internal Medicine Specialist.

I am here to address your concerns and provide great service.

No your eyes will be fine.

Dog's ear drops are not poisonous and should be tolerable given lower dose is used compared to human medications.

This contains anti fungal, antibiotic and a steroid combination.

You should not experience any permanent side effect.

Best wishes,

It was my pleasure to help you today.

If I have answered all your questions, Please rate my response Excellent (click on the 5th star).

Please bookmark my profile for asking further questions!

This is the link to my profile:

http://www.justanswer.com/medical/expert-mysticdoc/